MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. POWERPICK, 45 DEG; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number POWERPICK, 45 DEG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a arthroscopic procedure while drilling in the joint debris was produced.The surgeon was able to retrieve everything ot of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12506256
Report Number1220246-2021-03665
Device Sequence Number4231008
Product Code GFA
UDI-Device Identifier00888867042919
UDI-Public00888867042919
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PP-45
Device Lot Number12963455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1